# SDR SWIA201436669

- Difficulty date: March 10, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 39,321 hours, 57,160 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  REPLACED RT GROUND COOLING FAN.
